Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is hives a side effect of zolpidem?

Premium Questions

doctor1 MD

I have been taking Prozac (80 mg) for 10 years and i suddenly have broken out in hives - could Prozac be doing this? ...

doctor1 MD

) just for some minor issues with PVCs. After several months I got hives and some food sensitivity that is evidently a side effect, so I decided to stop. My cardiologist seemed to think this is a low enough dose ...

doctor1 MD

does spironolactone produce a side effect of hives? ...

doctor1 MD

, also I am suddenly having insomnia, stomach hurts as well. Is this a bad side effect? I have been ... and ask becauae I have been seen them numerouos times with my sudden allergy with on going hives, headache ...

doctor1 MD

ill feelings were also possible more serious side effects of the Minocycline. The itching so far ... on Dec 30. The main symptom we noticed was extreme itching which we realized were hives. We believe ...

Public Forum Discussions

doctor1 MD

I thought I had poison ivy. I was given prednisone about a week ago. It was drying up everything I had. To day I woke up with three welts on my arm. I thought they were insect bites. Now I see two more on my other arm. I am afraid I have something...

doctor1 MD

hi I have been taking minocycline for 3 weeks now and I break into hives when I scratch my arms and am itch on hands and feet this is my 3 day with hives but I still taking minocycline cause its ...

doctor1 MD

the dexamethasone and I have hives and itching all over? ...

doctor1 MD

for which it has caused me to break out in hives on my face and neck . Is this a side effect of the steroid ...

doctor1 MD

due to weight gain side effect experienced over last 9 months). What do YOU suggest for chronic hives ... on generic xyzal (5mg @ evening); today I ve seen no reduction in my hives--how long should the generic xyzal ...

doctor1 MD

, now the back of my legs. Is it possible that I haven t had side effects until now? I have no allergies. .... In the last few days I have had , what looks like hives, on different parts of my body. Very itchy, bumps ...

doctor1 MD

year-healthy, but has scar tissue in his brain. He is a student in college. He hates the side effects ...

doctor1 MD

tagamet. One side effect of tagamet is hives. Should she take it? She already takes zegrid and genic ...My daughter has been having hives. She received a shot last week besides taking allergra ...

doctor1 MD

, but I can t take those for the rest of my life as I am sure there will be side effects. I have ... and Pilates, and walking almost everyday. I also have chronic Urticaria Hives that make me miserable. I ...

doctor1 MD

I AM A FIFTY YEAR OLD MALE I HAVE ASTHMA AND COPD I TAKE ADVAIR CAUSE MY INSURANCE DOES NOT COVER SUPREIVA I HAD AN ASTHMA ATTACK THIS MORNING AND TOOK ALBUTERAL AND HAD SYMPTOMS OF ALLERGIC REACTION HIVES ...

Mobile Questions and Answers

doctor1 MD

Hi Bhavy Following are the side effects with Supradyne: Allergic reactions symptoms like hives, skin rashes, troubled breathing, swelling of the lips, mouth and the tongue, facial swelling stomach ache and abdominal cramps. Reply with thanks

doctor1 MD

yes it is due to meclizine. other side effects are hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Less serious side effects may include: blurred vision; dry mouth; constipation; or dizziness, drowsiness. withdraw the medication and consult your physician

doctor1 MD

please stop the drug and visit ER